# SDR CA000530045

- Difficulty date: May 2, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Eng Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS ON TRAINING FLIGHT WHEN THE CAPTAIN NOTICED NO POWER CHANGE WITH LEVER INPUT CHANGE.  ALL PARAMETERS WERE NORMAL EXCEPT FOR POWER OUTPUT. ENGINE WAS SHUT DOWN AND RETURNED TO BASE. UPON INVESTIGATION METAL WAS FOUND IN OIL.THE EXACT CAUSE IS STILL NOT FINALIZED. TWO LOCATING PINS AT THE CENTER BORE OF THE AGB HOUSING WERE WORN. THE PIN BORES WERE ALSO WORN OBLONG AND THE LOCATING PINS COULD EASILY BE REMOVED BY HAND WITH LITTLE RESISTANCE. IT IS POSSIBLE THAT THE CONDITION OF THE PINS CAUSED MOVEMENT BETWEEN THE BEARING SUPPORT, BEARING, AGB CASE AND THE IDLER ARM. SUBMITTER SPECIFIED A SUPPLEMENTAL SDR WILL BE FILED ALONG WITH THE TEAR DOWN REPORT.
